# SDR SWIA201437195

- Difficulty date: April 8, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FS 621 CHAFED FROM ACCESS PANEL SCREWS AT LBL 35.0, 27.0 AND 17.0, 30" ABOVE FLOOR SUPPORT ANGLES.  C-CHECK, BLENDED CHAFED AREAS OF FS 621 AT LBL 17,27, AND 35 AT 30" ABOVE FLOOR IAW REO.
